# SDR DALA2023090507196

- Difficulty date: September 4, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 53,024 hours, 36,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON WEB BTW STA X=44/60 AND BTW STA Y=218/237 AT PAX CABIN (W1). SUMMARY OF NRC 00327: CRACKS ON WEB BTW STA X=44/60 AND BTW STA Y=218/237 AT PAX CABIN WERE REPAIRED PER B717-200 SRM 53-00-55-2R-4. (LP #2952841)
